# SDR C2XA10CL048

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 20,401 hours, 10,747 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4490
- Condition: Faulty
- Location: Horiz Stab
- Part time: 17,632 hours, 9,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 3147 THE CREW REPORTED A MAIN PITCH TRIM INOP MESSAGE ON CLIMB.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT (HSCU).  OPERATIONAL CHECKS WERE GOOD.
